Posted by CaffeinePoet on May 21, 2012, at 15:30:04
In reply to Re: SSRI Poop Out + Med-induced Mania, posted by Bryn B. on May 21, 2012, at 14:57:45
>I've been a vegetarian for awhile, so it's not new, but have been told by my doctor that my vitamin D is low. In addition to Lexapro, I take Omega 3 supplements, CDP Choline, and L-tyrosine (sp?).
You might want to look into vitamin D supplementation! The D in Omega 3 is often too low to bring you up to normal. They say you've gotta get it tested regularly, though, to be sure you don't overdose. My MD put me on prescription Vitamin D when mine was low.
Sounds like you've got a nice raft of natural and prescribed antidepressants.
Hmm -- the one thing that can snap me out of this kind of depression -- even though I hate it -- is regular aerobic exercise. Not that I've been getting any lately, haha! But when I'm starting to snowball downwards, that's what I do. First thing in the morning, a relatively short and ill-conditioned run/walk for about 30 minutes.
This week I am working on a tight deadline and indoors for numerous hours of the day, with books and a computer for company. Real upper, right? I can feel the lack of activity bringing me down. I'm putting myself on the exercise train as soon as I have this project finished!
If you feel yourself getting lower, definitely get in to the doctor to put a halt to it. And maybe try one of those other things too.